# SDR GKZR200482304

- Difficulty date: February 17, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 86,027 hours, 35,239 cycles
- Engine: Ge CFM56*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INSIDE NR 1A FUEL TANK FROM ACCESS PANEL 505B BETWEEN STA. 495.665 AND 508.977 LWR STRINGER NR 53 CRACKED.  CUT AND REMOVED STRINGER NR 53 BETWEEN STA 495 AND 508 IAW DC-8 SRM 57-2-2. CUT AND INSTALLED REPLACEMENT STRINGER AND SPICES IAW DC-8 SRM 57-2-2. (CLOSED)
